# SDR ASAA2025081860220

- Difficulty date: August 18, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 49,524 hours, 14,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LABELED SIGN FELL OFF BELOW OUTBOARD FORWARD FLIGHT ATTENDANT SEAT. GROUNDED - YES. RE-INSTALLED EXIT SIGN OK FOR SERVICED PER AMM 33-51-01
